# SDR 2006UALA00350

- Difficulty date: February 19, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 39,137 hours, 28,915 cycles
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL DESCENDING OUT OF FL370.  RECOVERED INSTANTLY.  NO FLUXUATIONS IN ANY ENG PARAMETERS,ONLY AN AUDIBLE REPORT. :ACP STEPS 1 THRU 7 OF COMPRESSOR STALL TROUBLESHOOTING MANUAL REF 71-00-92 INCLUDING BOROSCOPE STEP 3 REF MM 72-00-41. NO LIMITING DEFECTS NOTED. REPLACED CIT SENSOR PER MM73-21-02 P.401,RAN ENGINE GND CHKD NORMAL.
